MAUDE Adverse Event Report: TORNIER INC PERFORM FX STEM SZ 8S L. 130MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM FX STEM SZ 8S L. 130MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number PFX08130S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Malunion of Bone (4529)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6).Perform fracture study.Delayed union: radiologist noted a delayed union; bone not yet consolidated at 6 month mark".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device was not returned, but evidences were provided based on provided x-rays which match the alleged failure.A device inspection was not possible since the affected device was implanted.Since data and x-rays were provided, the opinion of a medical expert was sought and stated as follows: the subject had a severely displaced fracture dislocation of the proximal humerus.The patient was treated with a perform fracture stem in a hemiarthroplasty configuration.The greater tuberosity was reattached as good as was achievable.At 6-months, the image shows a posterior located greater tuberosity that has not yet fully consolidated (but most likely it will).There are no images at 1-year available (yet).In the character of displaced proximal humeral fractures, bone fragments can lose their vascularity during the trauma, jeopardizing/slowing down fracture healing.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(4) perform fracture study.Delayed union.Radiologist noted a delayed union; bone not yet consolidated at 6 month mark".

Brand Name
PERFORM FX STEM SZ 8S L. 130MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21718722
Report Number0001649390-2025-00183
Device Sequence Number13116372
Product Code PHX
UDI-Device Identifier00846832092239
UDI-Public00846832092239
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPFX08130S
Device Lot Number7999AZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight64 KG